User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Holzman, H.; S., Koch; A., Min 
Non-TUM Co-author(s):
ja 
Cooperation:
national 
Title:
Almost sure limit theorems for U-statistics 
Abstract:
We relax the moment conditions from a result in almost sure limit theory for U-statistics due to Berkes and Csaki (Stochastic Process. Appl. 94 (2001) 105). We extend this result to the case of convergence to stable laws and also prove a functional version. 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Statistics and Probability Letters 
Year:
2004 
Journal volume:
69 
Journal issue:
Pages contribution:
261-269 
Language:
en 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
versions